Arkansas, 2004Damaging Wind in Arkansas, June 19, 2004
June 19, 2004 · NWS SHV · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 19, 1:45 PM CST, 3 hours 15 minutes earlier.
Area forecast discussion, Jun 19, 1:45 PM CST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
245 PM CDT SAT JUN 19 2004
.DISCUSSION...
MODELS IN ROUGH AGREEMENT ON THE SHORT TERM. COOL FRONT MOVING INTO
SE CORNER OF OK IS LACKING IN UPPER LEVEL STEERING TO PUSH VERY FAR
INTO THE REGION. THE MCS ASSOCIATED WITH IT THIS MORNING HAS
SCATTERED OUT...ALTHOUGH EXISTING STORMS ARE ON THE STRONG SIDE.
OUTFLOW BOUNDARIES PUSHING INTO CWA RESULTED IN ISOLATED STORMS PAST
COUPLE OF HOURS. THIS ACTIVITY SHOULD INCREASE TOWARDS EVENING WITH
MORE BOUNDARY INTERACTION EXPECTED...AND SOME UPPER SPEED
DIVERGENCE EVIDENT. STILL APPEARS DIURNALLY DRIVEN AND WILL REDUCE
TO SLIGHT CHANCE AFTER MIDNIGHT. MOISTURE DEEPER TODAY ON SOUNDING
THAN WAS YESTERDAY...AND EXPECT IT TO BE EVEN DEEPER TOMORROW.
THUS...40 TO 50 PERCENT AREWIDE EXPECTED...MOST LIKELY EARLIER IN
THE DAY AS STRONG VORT MAX BEGINS MOVING EAST THRU THE AREA.
SUNDAY NIGHT AND MONDAY SHOULD BE FAIRLY QUIET AS FRONTAL
REMNANTS MOVE NORTH OF AREA. THINGS GET INTERSTING AGAIN ON TUESDAY
AS SHORT WAVE IN CENTRAL TX MOVES EAST...AND THE OLD FRONT BEGINS
TO SAG SOUTHWARD ONCE AGAIN. TOUGH TO TELL WHICH FEATURE WILL BE
THE BIGGER PLAYER...BUT FEELING IS THAT WEDNESDAY AND THURSDAY COULD
BE RATHER WET. COULD BE NOCTURNAL IN NATURE AS LARGE VORTEX NORTH
OF THE GREAT LAKES WILL INDUCE A NW FLOW REGIME OVER KS/OK...AND
MODELS INDICATING HIGH DAYTIME INSTABILITY OVER SOUTHERN PLAINS.
THINGS LOOKING RIPE FOR DAYTIME MCS THOSE REGIONS TO MOVE
THIS WAY AT NIGHT...EVEN THOUGH ITS GETTING RATHER LATE IN THE SEASON
FOR THIS SORT OF MISBEHAVIOR.
UPPER LEVEL SHEAR ZONE SINKING SLOWLY THROUGH THE AREA END OF THE
WEEK SHOULD BE FOLLOWED BY SLIGHTLY DRIER AIR...WHICH COULD BE A
DESERVED BREAK FROM RAIN AND HUMIDITY BY NEXT WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 90 74 93 / 40 50 30 20
MLU 74 90 73 91 / 30 40 30 20
TXK 74 89 73 93 / 40 40 20 30
TYR 74 91 74 93 / 40 50 30 20
LFK 75 91 72 93 / 30 50 30 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
VII
Hazardous weather outlook, Jun 19, 11:00 AM CST, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT JUN 19 2004
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-201100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SAT JUN 19 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY DURING THE
AFTERNOON...ESPECIALLY NORTH OF INTERSTATE 20....AS A FRONTAL
BOUNDARY APPROACHES THE AREA FROM THE NORTH. THE MAIN THREAT WITH THE
STORM IS THAT OF HEAVY RAINFALL. HOWEVER...ISOLATED STRONGER STORMS
THAT DEVELOP COULD PRODUCE BRIEF DAMAGING WIND GUSTS AND SMALL HAIL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY WITH THE
LINGERING SURFACE FRONTAL BOUNDARY BEFORE IT MOVES BACK NORTHWARD.
MORE ACTIVITY WILL BE POSSIBLE ON INTO THE WORK WEEK AS WELL IN
CONJUNCTION WITH AN UPPER LEVEL LOW WHICH WILL DEVELOP OVER THE
AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...IS NOT ANTICIPATED AT THIS TIME FOR THIS AFTERNOON OR
TONIGHT.
Thunderstorm Wind, Columbia
- When
- June 19, 5:00 PM CST
- Where
- Columbia County, 2 mi N of Taylor
- Measured
- 60 kt (69 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $20,000
- Reported by
- NEWSPAPER
- Coordinates
- 33.133, -93.467
Severe wind gusts downed a tree which fell atop a driven vehicle on U.S. Hwy 371. The man driving the vehicle was injured and taken to a local hospital where he was treated and released.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Guam, June 19, 20041 death · 1 event
- Flash Flood in Arkansas, June 19, 2004$1.0 million · 1 event
- Lightning Strike in Louisiana, June 19, 2004$50,000 · 1 event
- Damaging Wind in Mississippi, June 19, 20041 injured · $15,000 · 1 event
- Damaging Wind in Arkansas, June 19, 20042 injured · 57 kt wind · 1 event
- Damaging Wind in North Carolina, June 19, 20042 injured · $5,000 · 50 kt wind · 1 event
- Hail and Damaging Winds in Texas, June 19, 20041 in hail · 9 events
- Hail in New Mexico, June 19, 20041.75 in hail · 6 events
- Hail and Damaging Wind in Arkansas, June 19, 200450 kt wind · 2 events
- Hail in New Mexico, June 19, 20041 in hail · 2 events
- Damaging Winds in Arkansas, June 19, 200450 kt wind · 2 events
- Hail in New Mexico, June 19, 20041 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5432594.